# SDR 2006UALA02272

- Difficulty date: August 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 2R FRAME IS CRACKED AT UPPER HINGE CUTOUT.  REPLACED WITH A NEW MAIN ENTRY CABIN DOOR.  REMOVED DOOR SENT TO SHOP FOR EVALUATION.  ROOT CAUSE OF CRACK IS STILL UNDER INVESTIGATION.
